# SDR ASAA2012110893276

- Difficulty date: November 8, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 21,554 hours, 6,543 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 4938
- Condition: Intermittent
- Location: Fuel Qty
- Part time: 21,581 hours, 6,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 REFUEL QTY INDICATOR AT REFUEL PANEL INOPERATIVE.  UNIT IS INTERMITTENT, REPLACED NR 1 REFUEL QUANTITY INDICATIOR IN RT WING, OPS CHECK GOOD.  MM REF 28-41-61. GROUND FUNCTIONAL TEST GOOD IAW AMM 28-41-61-400-801, PARA 3 H.
